# SDR AUS20021347

- Difficulty date: November 21, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Grob G115
- Engine: Lyc O235H2C
- Propeller: Snsnch 72CK
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 05K21232
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 CYLINDER CRACKED IN AREA ADJACENT TO THE ATTACHMENT FLANGE. CRACK LENGTH APPROXIMATELY 100MM (3.93IN).
